# SDR R61A2024090900390

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 21,104 hours, 14,845 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066033001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION, CFIII AFT CARGO FR86 STR27R-28R FOUND CORRODED SHEAR CLIP. CFIII AFT CARGO FR86 STR27R-28R SHEAR CLIP HAS BEEN REPLACED IAW SRM 51-41-01, SRM 51-44-02 AND SRM 51-21-01.
